# SDR CA050810003

- Difficulty date: July 31, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,227 hours
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT WAS EXPERIENCING HIGH TOT (WITHIN FLIGHT MANUAL LIMITATION) AND REPORTED THAT THE AIRCRAFT WAS FAILING THE POWER CHECK. THE ENGINEER VISUALLY INSPECTED THE ENGINE FOR DISCREPENCIES AND FOUND A 2 INCH CRACK IN THE ARM PIT OF THE OUTER COMBUSTION LINER. TSN OF COMBUSTION LINER UNKNOWN. AIRCRAFT HAS ABOUT 12,950 HOURS ON IT BUT THE COMBUSTION LINER DOES NOT APPEAR TO BE ORIGINAL.
